# SDR 98ZZZX815

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9907K
- Make and model: Bell 206B
- Aircraft serial: 2040
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Gauge
- Part number: 65013008
- Condition: Failed
- Location: N1 Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N1 WILL NOT GO PAST 13 PERCENT ON START AND SMALL NEEDLE DOES NOT CORRELATE WITH OUTSIDE SCALE NEEDLE.
